Operator-Gevrey function spaces
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 10 (1971), pp. 36-41
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1971_10_a4,
author = {I. G. Galyautdinov},
title = {Operator-Gevrey function spaces},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {36--41},
year = {1971},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1971_10_a4/}
}
I. G. Galyautdinov. Operator-Gevrey function spaces. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 10 (1971), pp. 36-41. http://geodesic.mathdoc.fr/item/IVM_1971_10_a4/